# SDR SWIA201125449

- Difficulty date: January 7, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 26,232 hours, 36,695 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHTS INOPERATIVE.  (FLT 6720)  REPAIRED BROKEN WIRE AT FLOOR EMERGENCY LIGHT CONNECTOR.
